# SDR AALA202508219012

- Difficulty date: August 21, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 68,335 hours, 29,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTING EMERGENCY LIGHT HANGING DOWN FROM SEAT ROW 30C. REATTACHED AND SECURED EMERGENCY LIGHT COVER. OPERATIONAL CHECK GOOD. PER AMM 33-50-00.
